© 2024 KOSU
Play Live Radio
Next Up:
0:00
0:00
0:00 0:00
Available On Air Stations
Help KOSU answer phones in OKC between March 8 - 14!

CDC warns of potential resurgence of COVID-19 symptoms after use of antiviral drug Paxlovid

The Centers for Disease Control and Prevention has issued a warning about the use of the antiviral drug Paxlovid.

While it still recommends the use of Paxlovid in the early stages of infection, for patients who are at high risk of severe disease, it warns that those who have taken the drug could experience a resurgence of COVID-19 symptoms after initial recovery.

Jason Mast, a reporter with our partners at STAT, the health and medicine publication, discusses the latest developments with Pfizer’s antiviral COVID medication

This article was originally published on WBUR.org.

Copyright 2022 NPR. To see more, visit https://www.npr.org.

KOSU is nonprofit and independent. We rely on readers like you to support the local, national, and international coverage on this website. Your support makes this news available to everyone.

Give today. A monthly donation of $5 makes a real difference.